Rocky Mountain Journal of Mathematics

The Values of Additive Forms at Prime Arguments

R.J. Cook and G. Harman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 36, Number 4 (2006), 1153-1164.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069409

Digital Object Identifier
doi:10.1216/rmjm/1181069409

Mathematical Reviews number (MathSciNet)
MR2274889

Zentralblatt MATH identifier
1140.11048

Subjects
Primary: 11P32: Goldbach-type theorems; other additive questions involving primes

Citation

Cook, R.J.; Harman, G. The Values of Additive Forms at Prime Arguments. Rocky Mountain J. Math. 36 (2006), no. 4, 1153--1164. doi:10.1216/rmjm/1181069409. https://projecteuclid.org/euclid.rmjm/1181069409


Export citation

References

  • R.C. Baker and G.Harman, Diophantine approximation by prime numbers, J. London Math. Soc. 25 (1982), 201-215.
  • --------, On the distribution of $\alpha p^k$ modulo one, Mathematika 38 (1991), 170-184.
  • J. Brüdern, R.J Cook and A. Perelli, The values of binary linear forms at prime arguments, in Sieve methods, exponential sums and their applications in number theory (G.R.H. Greaves, G. Harman and M.N. Huxley, eds.), Cambridge Univ. Press, Cambridge, 1996, pp. 1-54.
  • R.J. Cook, The value of additive forms at prime arguments, J. de Théorie de Nombres de Bordeaux 14 (2001), 77-91.
  • R.J. Cook and A. Fox, The values of ternary quadratic forms at prime arguments, Mathematika 48 (2001), 137-149.
  • H. Davenport and H. Heilbronn, On indefinite quadratic forms in five variables, J. London Math. Soc. 21 (1946), 185-193.
  • G. Harman, Diophantine approximation by prime numbers, J. London Math. Soc. 44 (1991), 218-226.
  • --------, Trigonometric sums over primes III, J. de Théorie de Nombres de Bordeaux 15 (2003), 727-740.
  • --------, The value of ternary quadratic forms at prime arguments, Mathematika, to appear.
  • K. Kawada and T.D. Wooley, On the Waring-Goldbach problem for fourth and fifth powers, Proc. London Math. Soc. 103 (2001), 1-50.
  • A.V. Kumchev, On the Waring-Goldbach problem, 1: Exceptional sets for sums of cubes and higher powers, to appear.
  • --------, On Weyl sums over primes and almost primes, to appear.
  • K. Thanigasalam, Improvement on Davenport's iterative method and new results in additive number theory III, Acta Arith. 48 (1987), 97-116.
  • R.C. Vaughan, Diophantine approximation by prime numbers II, Proc. London Math. Soc. 28 (1974), 385-401.
  • --------, The Hardy Littlewood method, Cambridge Tracts in Math., vol. 80, Cambridge Univ. Press, Cambridge, 1981.
  • G.L. Watson, On indefinite quadratic forms in five variables, Proc. London Math. Soc. 3 (1953), 170-181.
  • K.C. Wong, On the distribution of $\alpha p^k$ modulo 1, Glasgow Math. J. 39 (1997), 121-130.